Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 31, NWS Memphis, TN

January 22, 2012Hardeman County, Tennessee; 8 counties in Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Jan 22, 2012, 11:14 PM CST for Hardeman County, Tennessee; 8 counties in Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 22, 2012, 11:14 PM CST (05:14 UTC)
Expired
Jan 23, 2012, 12:00 AM CST
In force
46 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Alcorn County, MS, Benton County, MS, Lafayette County, MS, Marshall County, MS, Panola County, MS, Tate County, MS, Tippah County, MS, Union County, MS, Hardeman County, TN

The radar

The Memphis radar (KNQA), 75 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 10:59 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 5.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 998 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 475 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
998 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
455 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
475 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

413 
WUUS54 KMEG 230514
SVRMEG
MSC003-009-071-093-107-137-139-145-TNC069-230600-
/O.NEW.KMEG.SV.W.0031.120123T0514Z-120123T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1114 PM CST SUN JAN 22 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL MIDNIGHT CST

* AT 1114 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HOLLY
  SPRINGS...AND MOVING EAST AT 70 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLLY
  SPRINGS...RIPLEY AND WALL DOXEY STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3447 9005 3500 8948 3500 8920 3502 8920
      3509 8879 3463 8875
TIME...MOT...LOC 0514Z 255DEG 62KT 3486 8932

$$
1 follow-up statement
206 
WWUS54 KMEG 230551 RRA
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1151 PM CST SUN JAN 22 2012

MSC107-137-230601-
/O.CAN.KMEG.SV.W.0031.000000T0000Z-120123T0600Z/
TATE MS-PANOLA MS-
1151 PM CST SUN JAN 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PANOLA AND
EASTERN TATE COUNTIES IS CANCELLED...

AT 1151 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.

LAT...LON 3452 8968 3497 8946 3500 8920 3502 8920
      3509 8879 3463 8875
TIME...MOT...LOC 0551Z 255DEG 62KT 3502 8857

$$

MSC003-009-071-093-139-145-TNC069-230600-
/O.CON.KMEG.SV.W.0031.000000T0000Z-120123T0600Z/
BENTON MS-UNION MS-TIPPAH MS-MARSHALL MS-LAFAYETTE MS-ALCORN MS-
HARDEMAN TN-
1151 PM CST SUN JAN 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
FOR SOUTHERN HARDEMAN...NORTHWESTERN ALCORN...EXTREME NORTH CENTRAL
LAFAYETTE...MARSHALL...TIPPAH...EXTREME NORTHWESTERN UNION AND BENTON
COUNTIES...

AT 1151 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 7
MILES EAST OF ESSARY SPRINGS...OR NEAR BIG HILL POND STATE PARK...
MOVING EAST AT 60 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ASHLAND...
DUMAS...FALKNER...HICKORY FLAT...HOLLY SPRINGS...POTTS CAMP...
RIPLEY...WALNUT...MIDDLETON...ROGERS SPRINGS...ESSARY SPRINGS...
BLACKWATER...SPRAGGINS AND MALONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.

&&

LAT...LON 3452 8968 3497 8946 3500 8920 3502 8920
      3509 8879 3463 8875
TIME...MOT...LOC 0551Z 255DEG 62KT 3502 8857

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 8:41 PM CST, 2 hours 33 minutes earlier.

Area forecast discussion, Jan 22, 8:41 PM CST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
841 PM CST SUN JAN 22 2012

.UPDATE...

MESOANALYSIS UPDATE CONCERNING ENHANCED SEVERE WEATHER THREAT
ACROSS EAST ARKANSAS...SOUTHWEST TENNESSEE...AND NORTHWEST
MISSISSIPPI.

&&

.DISCUSSION...

...LOCALIZED SIGNIFICANT TORNADO OUTBREAK UNFOLDING ACROSS EASTERN
ARKANSAS...SOUTHWEST TENNESSEE...AND NORTHWEST MISSISSIPPI THIS EVENING...

...THIS IS A PARTICULARLY DANGEROUS SITUATION...

LOCALIZED TORNADO OUTBREAK EXPECTED ACROSS EASTERN ARKANSAS...SOUTHWEST
TENNESSEE INCLUDING THE MEMPHIS METROPOLITAN AREA...AND NORTHWEST
MISSISSIPPI BETWEEN 8 PM CST AND 12 AM CST. SEVERAL DISCRETE
SUPERCELL THUNDERSTORMS WITH STRONG TO INTENSE ROTATIONS AND A
HISTORY OF DAMAGING TORNADOES WILL MOVE INTO THE AFOREMENTIONED
AREA OVER THE NEXT COUPLE OF HOURS. THESE STORMS WILL MOVE INTO A
VERY FAVORABLE ENVIRONMENT CHARACTERIZED BY SURFACE BASED CAPES
APPROACHING 1300J/KG...-4C LI/S...AND LOW LEVEL (0-1KM) SRH IN
EXCESS OF 600M2/S2. THIS ENVIRONMENT WILL FAVOR THE POTENTIAL FOR
STRONG TORNADOES...POTENTIALLY LONG TRACKED...AS WELL AS VERY
LARGE HAIL BETWEEN GOLFBALL TO BASEBALL SIZE...AND DAMAGING WINDS
IN EXCESS OF 70 MPH. THERE HAS BEEN A HISTORY OF DAMAGE WITH THESE
SUPERCELLS AND THIS IS BECOMING A SERIOUS AND POTENTIALLY
LIFE THREATENING SITUATION. RESIDENCE ARE STRONGLY URGED TO
PREPARE NOW TO TAKE COVER IF A TORNADO WARNING/TORNADO EMERGENCY
IS ISSUED.

JLH

&&

.AVIATION...

02Z TAF UPDATE

SUPERCELL THUNDERSTORMS WILL APPROACH THE KMEM TAF SITE BETWEEN
03Z AND 05Z. THERE COULD BE THE POTENTIAL FOR TORNADOES...DAMAGING
WINDS...AND LARGE HAIL UP TO THE SIZE OF BASEBALLS. THERE HAS BEEN
CONFIRMED REPORTS OF SEVERE WEATHER INCLUDING ALL HAZARDS WITH THE
DISCRETE SUPERCELL THUNDERSTORMS WEST AND SOUTHWEST OF KMEM. THERE
WILL BE POTENTIAL FOR SEVERE WEATHER CONDITIONS AT KMEM IF A
SUPERCELL MOVES OVER THE TAF SITE. WILL ISSUE AN AIRPORT WEATHER
WARNING IF THE SEVERE THREAT APPEARS IMMINENT.

JLH

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  47  58  40  60 / 100   0   0   0
MKL  47  56  34  58 / 100  10   0   0
JBR  40  56  34  57 / 100   0   0   0
TUP  50  61  40  61 / 100  10   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR ALCORN-BENTON MS-CALHOUN-
     CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
     MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
     TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR CARROLL-CHESTER-CROCKETT-
     DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
     HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-OBION-
     SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jan 22, 2:35 PM CST, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
235 PM CST SUN JAN 22 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-232245-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
235 PM CST SUN JAN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT FOR ALL OF THE MIDSOUTH.

A POTENTIALLY SIGNIFICANT SEVERE WEATHER EVENT WILL UNFOLD LATE
THIS AFTERNOON OVER EASTERN ARKANSAS. THE SEVERE THUNDERSTORM
THREAT WILL SPREAD NORTHEAST THIS EVENING INTO THE REMAINDER OF
THE MIDSOUTH...REACHING THE TENNESSEE RIVER VALLEY DURING THE
OVERNIGHT HOURS.

DAMAGING WINDS...TORNADOES AND LARGE HAIL WILL BE THE PRIMARY SEVERE
WEATHER THREATS.

THE GREATEST TORNADO RISK AREA INCLUDES THE AREA ALONG AND SOUTH
OF INTERSTATE FORTY.

A WIND ADVISORY IS IN EFFECT THIS EVENING AND FOR MOST OF THE
OVERNIGHT HOURS FOR SOUTH TO SOUTHWEST WINDS GUSTING TO 40MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY FROM LATE THIS AFTERNOON AND
EVENING OVER OVER THE MISSISSIPPI RIVER DELTA...TO THE EARLY
MORNING HOURS NEAR THE TN RIVER VALLEY.

JAB

In the hours before

Local storm report, Jan 22, 10:32 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1032 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     FRIENDSHIP              35.91N 89.24W
01/22/2012                   CROCKETT           TN   LAW ENFORCEMENT

            CARPORT DESTROYED

1023 PM     HAIL             7 S HERNANDO            34.73N 89.99W
01/22/2012  E1.00 INCH       DESOTO             MS   TRAINED SPOTTER

&&

CJC
Local storm report, Jan 22, 10:37 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1037 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     TSTM WND GST     N GERMANTOWN            35.09N 89.79W
01/22/2012  E65.00 MPH       SHELBY             TN   NWS EMPLOYEE

            ESTIMATED 65 MPH WIND GUST AT NATIONAL WEATHER SERVICE
            FORECAST OFFICE.

&&

CJC
Local storm report, Jan 22, 10:42 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1042 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     UNION CITY              36.42N 89.05W
01/22/2012                   OBION              TN   AMATEUR RADIO

            TREE DOWN ON NAILING DRIVE

&&

CJC
Local storm report, Jan 22, 10:44 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1044 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND GST     SIDONIA                 36.24N 88.91W
01/22/2012  E65.00 MPH       WEAKLEY            TN   EMERGENCY MNGR

            REPORTED BY WEAKLEY COUNTY EMA.

&&

CJC
Local storm report, Jan 22, 10:59 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1059 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             SOUTHAVEN               34.97N 90.00W
01/22/2012  E1.75 INCH       DESOTO             MS   PUBLIC

            REPORT OF HAIL UP TO THE SIZE OF GOLFBALLS ON CHURCH ROAD
            BETWEEN GETWELL AND PLEASANT HILL ROAD.

&&

CJC
Local storm report, Jan 22, 11:01 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1101 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             ATOKA                   35.45N 89.77W
01/22/2012  E0.88 INCH       TIPTON             TN   TRAINED SPOTTER

1015 PM     TSTM WND GST     ATOKA                   35.45N 89.77W
01/22/2012  E58 MPH          TIPTON             TN   TRAINED SPOTTER

&&

CJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 9:20 PM CSTSevere Thunderstorm WarningMEGDyer, Lauderdale, Shelby, Tipton55 min
Jan 22, 9:23 PM CSTSevere Thunderstorm WarningMEGDyer, Lake, Obion52 min
Jan 22, 9:33 PM CSTSevere Thunderstorm WarningMEGCrockett, Dyer, Haywood, Lauderdale27 min
Jan 22, 9:42 PM CSTSevere Thunderstorm WarningMEGDyer, Gibson, Obion, Weakley33 min
Jan 22, 9:47 PM CSTTornado WarningMEGCrockett, Gibson, Haywood43 min
Jan 22, 9:55 PM CSTTornado WarningMEGShelby22 min
Jan 22, 10:08 PM CSTTornado WarningMEGGibson, Obion, Weakley37 min
Jan 22, 10:10 PM CSTTornado WarningMEGShelby35 min
Jan 22, 10:14 PM CSTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale, Shelby, Tipton46 min
Jan 22, 10:27 PM CSTTornado WarningMEGFayette, Shelby48 min
Jan 22, 10:39 PM CSTTornado WarningMEGHenry, Weakley36 min
Jan 22, 10:47 PM CSTSevere Thunderstorm WarningMEGCrockett, Gibson, Haywood, Madison, Tipton43 min
Jan 22, 11:10 PM CSTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Haywood, McNairy, Madison45 min
Jan 22, 11:22 PM CSTSevere Thunderstorm WarningMEGCarroll, Chester, Crockett, Decatur, Gibson, Haywood and 2 more53 min
Jan 22, 11:27 PM CSTSevere Thunderstorm WarningMEGDecatur, Hardin, McNairy48 min
Jan 22, 11:40 PM CSTTornado WarningMEGHardin, McNairy33 min
Jan 22, 11:46 PM CSTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy44 min
Jan 22, 9:01 PM CSTSevere Thunderstorm WarningMEGCoahoma44 min
Jan 22, 9:18 PM CSTTornado WarningMEGTunica27 min
Jan 22, 9:21 PM CSTSevere Thunderstorm WarningMEGCoahoma, Tunica24 min
Jan 22, 9:41 PM CSTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica49 min
Jan 22, 9:46 PM CSTTornado WarningMEGDeSoto, Tate, Tunica29 min
Jan 22, 10:06 PM CSTTornado WarningMEGDeSoto, Tunica24 min
Jan 22, 10:25 PM CSTSevere Thunderstorm WarningMEGBenton, DeSoto, Lafayette, Marshall, Panola, Quitman and 3 more50 min
Jan 22, 10:38 PM CSTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tallahatchie, Yalobusha52 min
Jan 22, 11:04 PM CSTSevere Thunderstorm WarningMEGChickasaw, Lee, Monroe41 min
Jan 22, 11:12 PM CSTTornado WarningMEGChickasaw, Monroe32 min
Jan 22, 11:28 PM CSTSevere Thunderstorm WarningMEGLafayette, Marshall, Panola, Quitman, Tallahatchie, Yalobusha47 min
Jan 22, 11:58 PM CSTSevere Thunderstorm WarningMEGLafayette, Lee, Marshall, Pontotoc, Tippah, Union47 min
Jan 23, 12:14 AM CSTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Panola, Pontotoc, Tallahatchie, Yalobusha46 min
Jan 23, 12:34 AM CSTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tippah, Union41 min
Jan 23, 12:57 AM CSTSpecial Weather StatementMEGChickasaw, Itawamba48 min
Jan 23, 1:00 AM CSTSpecial Weather StatementMEGCalhoun, Yalobusha30 min
Jan 23, 1:10 AM CSTSevere Thunderstorm WarningMEGItawamba32 min
Jan 23, 1:31 AM CSTSpecial Weather StatementMEGCalhoun, Chickasaw29 min
Jan 23, 1:59 AM CSTSpecial Weather StatementMEGChickasaw31 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.